Archiv der Mathematik

, Volume 46, Issue 1, pp 76–84 | Cite as

Lipschitz maps and the geometry of the unit ball in normed spaces

  • C. Franchetti
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Y. Benyamini andY. Sternfeld, Spheres in infinite-dimensional normed spaces are Lipschitz contractible. Proc. Amer. Math. Soc.88, 439–445 (1983).Google Scholar
  2. [2]
    D. van Dulst andB. Sims, Fixed points of nonexpansive mappings and Chebyshev centers in Banach spaces with norms of type (KK). LNM991, 35–43, Berlin-Heidelberg-New York 1983.Google Scholar
  3. [3]
    C. Franchetti, Lipschitz maps on the unit ball of normed spaces. Rend. Sem. di Matematico dell'Università di Bari202, 1–11 (1985).Google Scholar
  4. [4]
    M. Furi andM. Martelli, On α-Lipschitz retractions of the unit closed ball onto its boundary. Atti Acc. Naz. Lincei57, 61–65 (1974).Google Scholar
  5. [5]
    K. Goebel, On the minimal displacement of points under Lipschitzian mappings. Pacific J. Math.45, 151–163 (1973).Google Scholar
  6. [6]
    R. B.Holmes, A course on Optimization and Best Approximation. LNM257, Berlin-Heidelberg-New York 1972.Google Scholar
  7. [7]
    W. A.Kirk, Nonexpansive mappings and normal structure in Banach spaces. In Proceedings, Workshop on Geometry of Banach Spaces, University of Iowa, July 1981.Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • C. Franchetti
    • 1
  1. 1.Facoltà di Ingegneria Istituto di Matematica Applicata“ Giovanni Sansone”Università degli Studi di FirenzeFirenzeItalien

Personalised recommendations